# SDR GUU2008F00063

- Difficulty date: September 15, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT DISCOVERED NR 1 EMERGENCY LIGHT BATTERY PACK INOPERATIVE. RECHARGED NR 1 EMERGENCY LIGHT BATTERY PACK. (K)
